# SDR MWEA99714

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142345
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STATION 935, LONGERON 22, LEFT HAND HAS CORROSION AROUND FASTENERS.  MTC DRILLED AND REPLACED NEW LONGERON AT STATION 935.
